Alert archive / Ohio / River Flood Warnings in 2025
River Flood Warning 13, NWS Wilmington, OH
NWS Wilmington, OH issued this river flood warning at Feb 16, 2025, 1:28 PM EST for Pike County, Scioto County, Ohio. It took effect at Feb 16, 2025, 11:30 PM EST. It was in force for 21 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 16, 2025, 1:28 PM EST (18:28 UTC)
- In effect from
- Feb 16, 2025, 11:30 PM EST
- Expired
- Feb 17, 2025, 8:22 PM EST
- In force
- 21 hr
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Pike County, OH, Scioto County, OH
The radar
The Cincinnati radar (KILN), 87 km from the middle of the area, began a volume at 18:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Scioto River at Piketon (PKTO1). The gauge peaked at 20.76 ft at Feb 17, 2025, 9:00 AM EST.
- Action stage
- 17 ft
- Minor stage
- 20 ft
- Moderate stage
- 24 ft
- Major stage
- 36 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03237020, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
963
WGUS41 KILN 161828
FLWILN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Wilmington OH
128 PM EST Sun Feb 16 2025
...The National Weather Service in Wilmington has issued a Flood
Warning for the following rivers...
Ohio River at Portsmouth.
Scioto River at Piketon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/iln.
&&
OHC131-145-170630-
/O.NEW.KILN.FL.W.0013.250217T0430Z-250218T2117Z/
/PKTO1.1.ER.250217T0430Z.250217T1800Z.250218T1516Z.NO/
128 PM EST Sun Feb 16 2025
...FLOOD WARNING IN EFFECT FROM THIS EVENING TO TUESDAY AFTERNOON...
* WHAT...Minor flooding is forecast.
* WHERE...Scioto River at Piketon.
* WHEN...From this evening to Tuesday afternoon.
* IMPACTS...At 23.0 feet, Backwater flooding worsens along creeks
flowing into the Scioto River. Stretches of several low-lying
roads near the river are flooded. Scioto and Camp Creek Townships
in southern Pike County experience the most significant flooding.
* ADDITIONAL DETAILS...
- At 1:00 PM EST Sunday the stage was 17.0 feet.
- Forecast...The river is expected to rise above flood stage
late this evening to a crest of 22.1 feet early Monday
afternoon. It will then fall below flood stage late Tuesday
morning.
- Flood stage is 20.0 feet.
&&
LAT...LON 3918 8291 3917 8279 3904 8298 3873 8297
3873 8305 3907 8309
$$
KYC089-135-OHC001-145-170630-
/O.NEW.KILN.FL.W.0014.250217T2242Z-250220T0713Z/
/PORO1.1.ER.250217T2242Z.250218T1800Z.250220T0112Z.NO/
128 PM EST Sun Feb 16 2025
...FLOOD WARNING IN EFFECT FROM MONDAY AFTERNOON TO EARLY THURSDAY
MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Ohio River at Portsmouth.
* WHEN...From Monday afternoon to early Thursday morning.
* IMPACTS...At 53.0 feet, Backwater flooding on tributaries occurs,
with low lying impacts and flooding of some county roads.
Riverfront homes near Shannoah Lane near Ziegler Lane become
surrounded by water with some homes flooded by several feet of
water.
* ADDITIONAL DETAILS...
- At 1:00 PM EST Sunday the stage was 40.9 feet.
- Forecast...The river is expected to rise above flood stage
Monday afternoon to a crest of 52.1 feet early Tuesday
afternoon. It will then fall below flood stage Wednesday
evening.
- Flood stage is 50.0 feet.
&&
LAT...LON 3878 8285 3868 8284 3858 8318 3861 8362
3871 8368 3873 8330
$$
JDR3 follow-up statements
756
WGUS81 KILN 170528
FLSILN
Flood Statement
National Weather Service Wilmington OH
1228 AM EST Mon Feb 17 2025
...The Flood Warning is extended for the following rivers...
Scioto River at Piketon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/iln.
&&
OHC131-145-171730-
/O.EXT.KILN.FL.W.0013.000000T0000Z-250219T0000Z/
/PKTO1.1.ER.250217T0522Z.250218T0000Z.250218T1800Z.NO/
1228 AM EST Mon Feb 17 2025
...FLOOD WARNING NOW IN EFFECT UNTIL TUESDAY EVENING...
* WHAT...Minor flooding is forecast.
* WHERE...Scioto River at Piketon.
* WHEN...Until Tuesday evening.
* IMPACTS...At 21.0 feet, several roads near the river are flooded,
including county roads along creeks emptying into the Scioto
River. Ohio Route 220 at River Road is flooded south of Waverly.
Scioto and Camp Creek Townships in southern Pike County are most
impacted.
* ADDITIONAL DETAILS...
- At 12:00 AM EST Monday the stage was 19.8 feet.
- Forecast...The river is expected to rise to a crest of 21.9
feet this evening. It will then fall below flood stage
Tuesday afternoon.
- Flood stage is 20.0 feet.
&&
LAT...LON 3918 8291 3917 8279 3904 8298 3873 8297
3873 8305 3907 8309
$$
Hatzos380
WGUS81 KILN 171620
FLSILN
Flood Statement
National Weather Service Wilmington OH
1120 AM EST Mon Feb 17 2025
...The Flood Warning continues for the following rivers...
Scioto River at Piketon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/iln.
&&
OHC131-145-180430-
/O.EXT.KILN.FL.W.0013.000000T0000Z-250218T0712Z/
/PKTO1.1.ER.250217T0522Z.250217T1445Z.250218T0112Z.NO/
1120 AM EST Mon Feb 17 2025
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY TUESDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Scioto River at Piketon.
* WHEN...Until early Tuesday morning.
* IMPACTS...At 21.0 feet, Several roads near the river are flooded,
including county roads along creeks emptying into the Scioto
River. Ohio Route 220 at River Road is flooded south of Waverly.
Scioto and Camp Creek Townships in southern Pike County are most
impacted.
* ADDITIONAL DETAILS...
- At 11:00 AM EST Monday the stage was 20.8 feet.
- Forecast...The river is expected to fall below flood stage
this evening and continue falling, remaining below flood
stage.
- Flood stage is 20.0 feet.
&&
LAT...LON 3918 8291 3917 8279 3904 8298 3873 8297
3873 8305 3907 8309
$$862
WGUS81 KILN 180122
FLSILN
Flood Statement
National Weather Service Wilmington OH
822 PM EST Mon Feb 17 2025
...The Flood Warning is cancelled for the following rivers...
Scioto River at Piketon.
OHC131-145-180230-
/O.CAN.KILN.FL.W.0013.000000T0000Z-250218T0122Z/
/PKTO1.1.ER.250217T0522Z.250217T1445Z.250217T2335Z.NO/
822 PM EST Mon Feb 17 2025
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Scioto River at Piketon.
* ADDITIONAL DETAILS...
- At 8:00 PM EST Monday the stage was 19.7 feet.
- Forecast...The river is expected to fall, remaining below
flood stage.
&&
LAT...LON 3918 8291 3917 8279 3904 8298 3873 8297
3873 8305 3907 8309
$$
KCWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this river flood warning went out at Feb 16, 1:09 PM EST, 19 minutes earlier.
Area forecast discussion, Feb 16, 1:09 PM EST, 19 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
109 PM EST Sun Feb 16 2025
.SYNOPSIS...
Scattered to numerous snow showers will develop this afternoon
and will then linger through the evening hours, with much colder
air filtering into the region. Below normal temperatures are on
tap for much of the upcoming week, with a chance for some
additional light snow midweek.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Synoptic widespread snow will shift east out of the area this
afternoon. Thereafter, cyclonic flow and CAA will steepen low
level lapse rates, allowing scattered to numerous snow showers
to develop. These snow showers will continue into this evening.
Some snow showers may produce reduced visibilities and a quick
burst of heavier snow. Although an inch or less of additional
snow accumulation is forecast, given falling temperatures (below
freezing), and wind gusts in the 30 to 40 mph range, conditions
will be conducive to keep some roadways slick/icy if not
treated. As a result, have extended the Winter Weather Advisory
for the entire region until midnight tonight.
Previous discussions --->
Mid level deformation zone on the back side of deepening low
pressure to our northeast will transition from west to east
across our region from now into early afternoon. Temperatures
will drop near or below freezing in the CAA. And with gusty
winds up to 40 mph, this will result in slushy accumulations
that may ice up on untreated roads, especially bridges and
overpasses. Total snow accumulations will range from 1 to 3
inches. A Winter Weather Advisory is now in effect until 7 PM
for the entire region. There will likely be a brief lull in pcpn
coverage behind the main synoptic deformation zone before mid
level cyclonic flow and CAA off the Great Lakes allow scattered
snow showers to develop. These snow showers will likely persist
into the evening hours. We will determine if the Winter Weather
Advisory will remain and perhaps get extended a little longer as
new model runs are analyzed, or if a Special Weather Statement
will replace it.
Since additional runoff from rainfall has pretty much ended,
have cancelled the Flood Watch for southern counties. Flooding
of creeks, streams, and rivers will persist from recent
rainfall.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY NIGHT/...
A few snow showers/flurries will linger into tonight until the
deeper moisture and forcing eventually shift out of the local
area toward/beyond midnight. Sfc high pressure will build into
the region as we progress into the daytime Monday.
Very cold air will filter into the area tonight, with temps
bottoming out in the single digits (WC OH) to the upper teens
(NE KY/lower Scioto Valley). Although winds will be diminishing,
but they will still be steady enough to produce some cold wind
chills by Monday morning. These will range from around -10F in
WC OH to the single digits above zero SE of I-71. Will mention
the near-advisory apparent temps (for both tonight and Monday
night) in the HWO.
For the daytime Monday, high pressure will continue to build
into our region. CAA clouds will linger into the afternoon
before an increase in clouds arrives again from the W late in
the day. Highs will range from the mid teens (WC OH and EC IN)
to the upper 20s in the lower Scioto Valley/NE KY.
Lows Monday night will range from the lower single digits above
zero in WC OH and EC IN to the mid teens in the lower Scioto
Valley/NE KY. This will once again yield min apparent temps
between -5F and -10F in NW parts of the ILN FA.
&&
.LONG TERM /TUESDAY THROUGH SUNDAY/...
By Tuesday into midweek, an arctic airmass will settle into the
ern CONUS, with zonal midlevel flow evolving as a trof digs
into the upper Midwest. As such, temps are expected to remain
well below normal through the long term period.
The main chance for precip this week will be during a stretch
from Tuesday night through Thursday morning, with the greatest
chances appearing to be during the first part of Wednesday as a
midlevel disturbance rippling through the flow allows for a weak
sfc low to develop across the SE CONUS. With increasing
lift/moisture overspreading a sufficiently-cold airmass,
widespread light SN is expected to develop across the srn OH Vly
into the TN Vly from Wednesday morning into the afternoon.
There may actually be two separate waves moving eastward through
the quick upper flow, with additional snow persisting into
Thursday morning with the digging of a deep midlevel low into
the region.
With cold temps and a supportive vertical thermal profile, snow
ratios may be well above climo (potentially as high as 15:1),
but the transient and quick-moving forcing is contributing to
lower confidence regarding significant accumulation potential.
There is definitely the potential for several inches of snow
accumulation (which seems likely at this juncture for locales
near/S of the OH Rvr), as well as impactful commutes Wednesday
(AM and PM) and Thursday (AM), but details and the exact track
of the shortwave(s) will still need some refinement in future
forecasts.
A very cold airmass will remain entrenched across the region
Thursday and Friday before moderating subtly into the upcoming
weekend.
&&
.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
Mid level cyclonic flow, along with an embedded mid level
disturbance, will combine with CAA/steepening low level lapse
rates to produce scattered to numerous snow showers this
afternoon into this evening. MVFR conditions will prevail.
However, some brief IFR or lower visibilities may occur where
heavier snow showers occur (this will be handled on a short term
basis by watching all available radar data). In addition, a
tight pressure gradient and some mixing will result in wind
gusts from the west and northwest between 25 and 35 knots.
The cyclonic flow and mid level energy will pivot away to the
east from mid evening into the early morning hours of Monday.
This will translate to decreasing snow shower coverage with
perhaps a few flurries lingering overnight. Winds will diminish
but will remain occasionally gusty across northern terminals. In
addition, a return to VFR conditions are expected by late
tonight or by sunrise Monday morning.
On Monday, Arctic high pressure to our west will build
southeast into the Ohio Valley. Low level moisture is expected
to push east while mid level clouds replace them as they stream
in from the west. Surface winds will be from the west sustained
between 10 and 15 knots with occasionally gusts around 20 knots
near the northern terminals.
OUTLOOK...MVFR to IFR conditions possible Wednesday into into
Wednesday night. MVFR ceilings may persist at times Thursday
into Friday.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Winter Weather Advisory until midnight EST tonight for OHZ026-
034-035-042>046-051>056-060>065-070>074-077>082-088.
KY...Winter Weather Advisory until midnight EST tonight for
KYZ089>100.
IN...Winter Weather Advisory until midnight EST tonight for INZ050-
058-059-066-073>075-080.
&&
SYNOPSIS...KC/Hickman
NEAR TERM...KC/Hickman
SHORT TERM...KC
LONG TERM...KC
AVIATION...HickmanHazardous weather outlook, Feb 16, 11:49 AM EST, 1 hour 39 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 1149 AM EST Sun Feb 16 2025 INZ050-058-059-066-OHZ026-034-035-042>046-051>054-060>062-171700- Wayne-Fayette-Union-Franklin-Hardin-Mercer-Auglaize-Darke-Shelby- Logan-Delaware-Miami-Champaign-Clark-Madison-Preble-Montgomery- Greene- 1149 AM EST Sun Feb 16 2025 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EST TONIGHT... This Hazardous Weather Outlook is for east central Indiana, southeast Indiana, central Ohio and west central Ohio. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. Additionally, wind chill values between -5 and -10 degrees are expected tonight into early Monday morning. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Wind chill values around -5 degrees are expected Monday night into early Tuesday morning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report snow accumulations to the National Weather Service. INZ073>075-080-KYZ089>100-OHZ063>065-070>074-077>082-088-171700- Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton- Campbell-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis-Fayette- Pickaway-Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton- Clermont-Brown-Highland-Adams-Pike-Scioto- 1149 AM EST Sun Feb 16 2025 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EST TONIGHT... ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EST TONIGHT... This Hazardous Weather Outlook is for southeast Indiana, northeast Kentucky, northern Kentucky, central Ohio, south central Ohio and southwest Ohio. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Light snow will be possible Wednesday into early Thursday. Some accumulation will be possible during this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report snow accumulations to the National Weather Service. OHZ055-056-171700- Franklin-Licking- 1149 AM EST Sun Feb 16 2025 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EST TONIGHT... This Hazardous Weather Outlook is for central Ohio. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Wind chill values between zero and -5 degrees are expected Monday night into early Tuesday morning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report snow accumulations to the National Weather Service.
In the hours before
Local storm report, Feb 16, 12:44 PM EST, 44 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington OH
1244 PM EST Sun Feb 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM Snow Mason 39.36N 84.31W
02/16/2025 E2.0 Inch Warren OH Public
&&Local storm report, Feb 16, 12:51 PM EST, 37 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington OH
1251 PM EST Sun Feb 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM Snow 5 SE West Mansfield 40.35N 83.48W
02/16/2025 M1.6 Inch Union OH CO-OP Observer
CO-OP Observer station RAYO1 Raymond 4 NW.
0700 AM Snow 5 SE West Mansfield 40.35N 83.48W
02/16/2025 M1.6 Inch Union OH Cocorahs
Cocorahs station OH-UN-4 Raymond 3.5 NW.
0700 AM Snow 5 ENE Russia 40.27N 84.32W
02/16/2025 M2.0 Inch Shelby OH Cocorahs
Cocorahs station OH-SH-11 Houston 1.3 NNE.
0700 AM Snow 1 SSW Piqua 40.13N 84.26W
02/16/2025 M1.5 Inch Miami OH Cocorahs
Cocorahs station OH-MM-29 Piqua 1.4 SSW.
0700 AM Snow 1 SSW Burlington 39.02N 84.73W
02/16/2025 M2.0 Inch Boone KY Cocorahs
Cocorahs station KY-BN-12 Burlington 0.4 SW.
0700 AM Snow 2 N Bright 39.24N 84.86W
02/16/2025 M3.0 Inch Dearborn IN Cocorahs
Cocorahs station IN-DR-12 (KA9OOO)Bright 2.4
N.
0730 AM Snow 1 E Clayton 39.86N 84.34W
02/16/2025 M2.4 Inch Montgomery OH Cocorahs
Cocorahs station OH-MY-79 Clayton 0.6 E.
0730 AM Snow Batesville 39.30N 85.22W
02/16/2025 M1.5 Inch Ripley IN Cocorahs
Cocorahs station IN-RP-11 Batesville 0.5
NNE.
0800 AM Snow 3 S Troy 40.00N 84.21W
02/16/2025 M3.5 Inch Miami OH Cocorahs
Cocorahs station OH-MM-13 Troy 3.1 S.
0800 AM Snow 2 NE Beavercreek 39.75N 84.03W
02/16/2025 M2.0 Inch Greene OH Cocorahs
Cocorahs station OH-GR-20 Beavercreek 2.0
NE.
0800 AM Snow 3 WSW Franklin 39.54N 84.35W
02/16/2025 M1.4 Inch Butler OH Cocorahs
Cocorahs station OH-BT-34 Middletown 2.7
NNE.
0800 AM Snow 4 NE Osgood 39.17N 85.24W
02/16/2025 M2.0 Inch Ripley IN Cocorahs
Cocorahs station IN-RP-4 Osgood 4.1 NE.
0900 AM Snow 1 SE Springboro 39.55N 84.23W
02/16/2025 M3.0 Inch Warren OH Cocorahs
Cocorahs station OH-WR-60 Springboro 1.3
SSE.
0900 AM Snow 3 SSE Kilbourne 40.28N 82.94W
02/16/2025 M2.0 Inch Delaware OH Cocorahs
Cocorahs station OH-DL-37 Sunbury 4.8 WNW.
0930 AM Snow 3 S Centerville 39.59N 84.15W
02/16/2025 M3.0 Inch Montgomery OH Cocorahs
Cocorahs station OH-MY-39 4 S Centerville.
1020 AM Snow 2 W Fairfield 39.33N 84.57W
02/16/2025 M2.0 Inch Butler OH Cocorahs
Cocorahs station OH-BT-21 Fairfield 1.7 W.
1117 AM Snow 1 WSW Centerville 39.62N 84.18W
02/16/2025 M3.3 Inch Montgomery OH Cocorahs
Cocorahs station OH-MY-93 Centerville 2.8
SW.
&&Local storm report, Feb 16, 12:52 PM EST, 36 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington OH
1252 PM EST Sun Feb 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM Snow 3 ENE Lebanon 39.44N 84.15W
02/16/2025 M3.6 Inch Warren OH NWS Employee
&&
JDRLocal storm report, Feb 16, 1:02 PM EST, 26 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington OH
102 PM EST Sun Feb 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM Snow New Bremen 40.44N 84.38W
02/16/2025 M3.0 Inch Auglaize OH Trained Spotter
&&
JDRLocal storm report, Feb 16, 1:06 PM EST, 22 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington OH
106 PM EST Sun Feb 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0106 PM Snow Mack 39.16N 84.67W
02/16/2025 M2.7 Inch Hamilton OH Trained Spotter
&&Local storm report, Feb 16, 1:08 PM EST, 20 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington OH
108 PM EST Sun Feb 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0108 PM Snow 3 NE Grandview Heights 40.01N 83.01W
02/16/2025 E2.7 Inch Franklin OH Public
&&The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 15, 9:43 PM EST | River Flood Warning | ILN | Adams | 21 hr |
| Feb 15, 10:18 PM EST | River Flood Warning | ILN | Hamilton | 11 hr |
| Feb 15, 11:18 PM EST | Flash Flood Warning | ILN | Adams, Brown, Scioto | 9 hr |
| Feb 15, 11:57 PM EST | Flash Flood Warning | ILN | Hamilton | 4 hr |
| Feb 16, 12:40 AM EST | Areal Flood Warning | ILN | Butler | 17 hr |
| Feb 16, 1:49 AM EST | Areal Flood Warning | ILN | Adams, Brown, Clermont, Clinton, Highland, Warren | 7 hr |
| Feb 16, 2:21 AM EST | Areal Flood Warning | ILN | Pike | 27 hr |
| Feb 16, 2:52 AM EST | River Flood Warning | ILN | Warren | 21 hr |
| Feb 16, 2:55 AM EST | River Flood Warning | ILN | Clermont, Hamilton | 21 hr |
| Feb 16, 4:15 AM EST | Areal Flood Warning | ILN | Hamilton | 5 hr |
| Feb 16, 5:57 AM EST | River Flood Warning | ILN | Hamilton | 13 hr |
| Feb 16, 6:24 AM EST | River Flood Warning | ILN | Hocking | 20 hr |
| Feb 16, 7:28 AM EST | River Flood Warning | ILN | Greene, Warren | 21 hr |
| Feb 16, 8:19 AM EST | Areal Flood Warning | ILN | Adams, Scioto | 36 hr |
| Feb 16, 8:46 AM EST | Areal Flood Advisory | ILN | Clinton, Highland | 89 min |
| Feb 16, 1:28 PM EST | River Flood Warning | ILN | Adams, Scioto | 4 days |
Nearby
River Flood Warnings in Ohio, 2025Every river flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.